Alert archive / Montana / Freezing Rain Advisories in 2012

Freezing Rain Advisory 2, NWS Missoula, MT

January 25, 2012Missoula County, Ravalli County, Montana

NWS Missoula, MT issued this freezing rain advisory at Jan 25, 2012, 4:14 AM MST for Missoula County, Ravalli County, Montana. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2012, 4:14 AM MST (11:14 UTC)
Expired
Jan 25, 2012, 8:57 AM MST
In force
5 hr
Issued by
NWS Missoula, MT

Counties Missoula County, MT, Ravalli County, MT

The radar

The Missoula radar (KMSX), 54 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 11.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2012-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2012-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 440 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
440 m²/s²
0-3 km storm-relative helicity
717 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WWUS45 KMSO 251114
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
414 AM MST WED JAN 25 2012

MTZ005-251600-
/O.NEW.KMSO.ZR.Y.0002.120125T1114Z-120125T1600Z/
MISSOULA/BITTERROOT VALLEYS-
414 AM MST WED JAN 25 2012

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 9 AM MST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A FREEZING
RAIN ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MST THIS MORNING. 

* IMPACTS/TIMING: EXTREMELY SLICK AND HAZARDOUS CONDITIONS HAVE
  DEVELOPED OVERNIGHT AND WILL PERSIST THROUGH THE MORNING HOURS
  AS LIGHT RAIN SHOWERS HAVE PRODUCED A GLAZE OF ICE ON PAVED
  SURFACES. ADDITIONAL RAIN IS ANTICIPATED THROUGH THE MORNING
  WHICH WILL ONLY ADD TO THE ICY CONDITIONS WHICH HAVE DEVELOPED.
  BLACK ICE IS LIKELY ON ROADWAYS THIS MORNING. CONDITIONS SHOULD
  SLOWLY IMPROVE LATER IN THE MORNING.

* ICE ACCUMULATIONS: ONE TO TWO TENTHS OF AN INCH ACCUMULATION ARE
  EXPECTED. HOWEVER UP TO A QUARTER INCH OF ICE THICKNESS MAY BE
  POSSIBLE IN SOME OF THE MORE SHELTERED AND COLDER AREAS OF THE
  MISSOULA VALLEY.

* LOCATIONS IMPACTED INCLUDE...BITTERROOT VALLEY...MISSOULA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZING RAIN ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS. SLOW DOWN AND USE CAUTION WHILE DRIVING.

&&

$$

MTZ043-251915-
/O.EXB.KMSO.WW.Y.0010.000000T0000Z-120126T0000Z/
POTOMAC/SEELEY LAKE REGION-
414 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER
WEATHER ADVISORY FOR FREEZING RAIN AND SNOW...WHICH IS IN EFFECT
UNTIL 5 PM MST THIS AFTERNOON. 

* IMPACTS/TIMING: A HAZARDOUS WINTRY MIX OF PRECIPITATION WILL
  CONTINUE THROUGH MUCH OF THE DAY AS COLD AIR REMAINS TRAPPED IN
  THE VALLEYS OF THE POTOMAC/SEELEY LAKE REGION. BLACK ICE AND ICE
  ACCUMULATION ARE EXPECTED ON MANY PAVED SURFACES. THE ADDITION
  OF LIGHT SNOWFALL WILL ONLY FURTHER ACCENTUATE THE POTENTIAL FOR
  HAZARDOUS TRAVEL TODAY...EVEN AFTER SUNRISE.

* SNOW ACCUMULATIONS: 2 TO 4 INCHES OF ADDITIONAL SNOWFALL WITH
  AROUND 6 INCHES EXPECTED IN THE MOUNTAINS. HOWEVER SNOW MAY MIX
  WITH RAIN OR FREEZING RAIN AT TIMES WHICH MAY REDUCE THE
  APPARENT ACCUMULATIONS.

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 200 BONNER TO GREENOUGH...
   HIGHWAY 83 SEELEY LAKE TO CONDON...I-90 EAST MISSOULA TO 
  BEARMOUTH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

IDZ006-251915-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
SOUTHERN CLEARWATER MOUNTAINS-
314 AM PST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON. 

* IMPACTS/TIMING: TRAVEL CONDITIONS WILL CONTINUE TO BE AFFECTED
  BY SNOW AND BLOWING SNOW WITH RESULTANT REDUCTIONS IN VISIBILITY
  FOR ROADS ABOVE 3000 FEET.

* SNOW ACCUMULATIONS: 5 TO 10 INCHES OF NEW SNOW ACCUMULATION 
  WITH CONSIDERABLE BLOWING AND DRIFTING. 

* LOCATIONS IMPACTED INCLUDE...DIXIE...ELK CITY...HIGHWAY 12 
  LOWELL TO LOLO PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

MTZ001-251900-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120125T1900Z/
KOOTENAI/CABINET REGION-
414 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY.

* IMPACTS/TIMING: A WINTRY MIX OF SNOW AND FREEZING RAIN ARE
  EXPECTED TO CONTINUE THROUGH THIS MORNING. ROADS CONDITIONS WILL
  REMAIN SLICK MAKING TRAVEL HAZARDOUS THROUGHOUT THE MORNING.

* SNOW ACCUMULATIONS: 1 TO 2 INCHES. SNOW WILL MIX WITH FREEZING
  RAIN IN SOME LOCATIONS. ICE ACCUMULATIONS ARE EXPECTED TO BE
  LIGHT BUT ENOUGH TO PUT A THIN GLAZE ON ROAD SURFACES.

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 2 KALISPELL TO LIBBY... 
  HIGHWAY 37 EUREKA TO LIBBY...HIGHWAY 56 BULL LAKE ROAD...
  HIGHWAY 93 EUREKA TO WHITEFISH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION
WHILE DRIVING.

&&

$$

MTZ003-251900-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120125T1900Z/
FLATHEAD/MISSION VALLEYS-
414 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY.

* IMPACTS/TIMING: LIGHT SNOW HAS SWITCHED OVER TO A LIGHT RAIN
  THIS MORNING AND WITH SURFACE TEMPERATURES REMAINING BELOW
  FREEZING THE DEVELOPMENT OF A GLAZE ON PAVED SURFACES IS
  EXPECTED. ROADS WILL REMAIN BECOME SLICK AND THE DEVELOPMENT OF
  BLACK ICE IS LIKELY MAKING TRAVEL HAZARDOUS THROUGHOUT THE
  MORNING. CONDITIONS WILL SLOWLY IMPROVE LATE IN THE MORNING.

* SNOW AND ICE ACCUMULATIONS: THE DEVELOPMENT OF A LIGHT GLAZE IS
  ANTICIPATED ON COLD...PAVED SURFACES. THE ACCUMULATION WILL BE
  GENERALLY LESS THAN ONE TENTH OF AN INCH IN THICKNESS.

* LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY...
   MISSION VALLEY...POLSON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION
WHILE DRIVING.

&&

$$

MTZ002-251915-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
WEST GLACIER REGION-
414 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR MARIAS PASS...

A WINTER WEATHER ADVISORY FOR MARIAS PASS REMAINS IN EFFECT UNTIL
6 PM MST THIS EVENING. 

* IMPACTS/TIMING: VISIBILITY WILL CONTINUE TO BE REDUCED AT TIMES
  THROUGH THIS AFTERNOON DUE TO SNOW AND BLOWING SNOW. LOWER
  ELEVATIONS WILL SEE A MIX OF RAIN AND FREEZING RAIN WHICH COULD
  MAKE SOME ROADWAYS SLICK.

* SNOW AND ICE ACCUMULATIONS: 4 TO 8 INCHES OF NEW SNOW
  ACCUMULATION WITH CONSIDERABLE BLOWING AND DRIFTING OVER MARIAS
  PASS. RAIN AND FREEZING RAIN WILL IMPACT THE LOWER ELEVATIONS
  THIS MORNING WITH GENERALLY LESS THAN ONE TENTH OF AN INCH ICE
  ACCUMULATION. THIS AFTERNOON THE LOWER ELEVATIONS COULD RECEIVE
  AN ADDITIONAL 1 TO 2 INCHES OF SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

MTZ004-251915-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
LOWER CLARK FORK REGION-
414 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR I-90 LOOKOUT PASS TO HAUGAN...

A WINTER WEATHER ADVISORY FOR I-90 LOOKOUT PASS TO HAUGAN REMAINS
IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* IMPACTS/TIMING: TRAVEL ALONG I-90 FROM HAUGAN TO LOOKOUT PASS
  WILL CONTINUE TO BE SEVERELY IMPACTED AT TIMES TODAY DUE TO SNOW
  AND BLOWING SNOW. DRAMATIC REDUCTIONS IN VISIBILITY ARE EXPECTED
  TO CONTINUE AT TIMES THROUGH THIS AFTERNOON. IN THE VALLEY
  LOCATIONS A WINTRY MIX OF LIGHT SNOW AND FREEZING RAIN WILL
  CONTINUE THROUGH THIS MORNING. ROADS WILL CONTINUE TO BE VERY
  SLICK WITH BLACK ICE LIKELY MAKING TRAVEL HAZARDOUS THROUGH MUCH
  OF THE MORNING.

* SNOW ACCUMULATIONS: 8 TO 10 INCHES OF NEW SNOW ACCUMULATION WITH
  CONSIDERABLE BLOWING AND DRIFTING ALONG INTERSTATE 90 FROM
  LOOKOUT PASS TO HAUGAN. VALLEY LOCATIONS CAN EXPECT UP TO AN
  INCH OF SNOW. ICE ACCUMULATIONS ARE EXPECTED TO BE LIGHT BUT
  ENOUGH TO PUT A GLAZE ON ROAD SURFACES AND PROMOTE THE POTENTIAL
  DEVELOPMENT OF BLACK ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED
FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION
WHILE DRIVING.

&&

$$

IDZ010-MTZ006-251915-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
EASTERN LEMHI COUNTY-BITTERROOT/SAPPHIRE MOUNTAINS-
414 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR LOST TRAIL AND LOLO PASS...

A WINTER WEATHER ADVISORY FOR LOST TRAIL AND LOLO PASS REMAINS IN
EFFECT UNTIL 6 PM MST THIS EVENING.

* IMPACTS/TIMING: TRAVEL OVER LOST TRAIL AND LOLO PASSES WILL
  CONTINUE TO BE SIGNIFICANTLY AFFECTED BY ACCUMULATING SNOW
  THROUGH MUCH OF THE DAY. VISIBILITY WILL ALSO BE REDUCED AT
  TIMES DUE TO SNOW AND BLOWING SNOW.

* SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 5 INCHES OF NEW SNOW ARE
  EXPECTED TODAY.

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 93 LOST TRAIL PASS TO 
  GIBBONSVILLE...HIGHWAY 93 SULA TO LOST TRAIL PASS...LOLO PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING
SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
2 follow-up statements
609 
WWUS45 KMSO 251430
WSWMSO

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MISSOULA MT
730 AM MST WED JAN 25 2012

MTZ005-251600-
/O.CON.KMSO.ZR.Y.0002.000000T0000Z-120125T1600Z/
MISSOULA/BITTERROOT VALLEYS-
730 AM MST WED JAN 25 2012

...FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING...

A FREEZING RAIN ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS
MORNING. 

* IMPACTS/TIMING: EXTREMELY SLICK AND HAZARDOUS CONDITIONS HAVE 
  DEVELOPED OVERNIGHT AND WILL PERSIST THROUGH THE MORNING HOURS 
  AS LIGHT RAIN SHOWERS HAVE PRODUCED A GLAZE OF ICE ON PAVED 
  SURFACES. ADDITIONAL RAIN IS ANTICIPATED THROUGH THE MORNING 
  WHICH WILL ONLY ADD TO THE ICY CONDITIONS WHICH HAVE 
  DEVELOPED. BLACK ICE IS LIKELY ON ROADWAYS THIS MORNING. 
  CONDITIONS SHOULD SLOWLY IMPROVE LATER IN THE MORNING. 

* ICE ACCUMULATIONS: ONE TO TWO TENTHS OF AN INCH ACCUMULATION 
  ARE EXPECTED. HOWEVER UP TO A QUARTER INCH OF ICE THICKNESS 
  MAY BE POSSIBLE IN SOME OF THE MORE SHELTERED AND COLDER AREAS 
  OF THE MISSOULA VALLEY. 

* LOCATIONS IMPACTED INCLUDE...BITTERROOT VALLEY...MISSOULA

&&

$$

IDZ006-252230-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
SOUTHERN CLEARWATER MOUNTAINS-
630 AM PST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON. 

* IMPACTS/TIMING: TRAVEL CONDITIONS WILL CONTINUE TO BE AFFECTED 
  BY SNOW AND BLOWING SNOW WITH RESULTANT REDUCTIONS IN 
  VISIBILITY FOR ROADS ABOVE 3000 FEET. 

* SNOW ACCUMULATIONS: 5 TO 10 INCHES OF NEW SNOW ACCUMULATION 
  WITH CONSIDERABLE BLOWING AND DRIFTING. 

* LOCATIONS IMPACTED INCLUDE...DIXIE...ELK CITY...HIGHWAY 12
  LOWELL TO LOLO PASS

&&

$$

MTZ043-252230-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0000Z/
POTOMAC/SEELEY LAKE REGION-
730 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* IMPACTS/TIMING: A HAZARDOUS WINTRY MIX OF PRECIPITATION WILL 
  CONTINUE THROUGH MUCH OF THE DAY AS COLD AIR REMAINS TRAPPED 
  IN THE VALLEYS OF THE POTOMAC/SEELEY LAKE REGION. BLACK ICE 
  AND ICE ACCUMULATION ARE EXPECTED ON MANY PAVED SURFACES. THE 
  ADDITION OF LIGHT SNOWFALL WILL ONLY FURTHER ACCENTUATE THE 
  POTENTIAL FOR HAZARDOUS TRAVEL TODAY...EVEN AFTER SUNRISE. 

* SNOW ACCUMULATIONS: 2 TO 4 INCHES OF ADDITIONAL SNOWFALL WITH
  AROUND 6 INCHES EXPECTED IN THE MOUNTAINS. HOWEVER SNOW WILL MIX
  WITH RAIN OR FREEZING RAIN AT TIMES WHICH MAY REDUCE THE
  APPARENT ACCUMULATIONS.

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH
  AT TIMES.

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 200 BONNER TO GREENOUGH...
  HIGHWAY 83 SEELEY LAKE TO CONDON...I-90 EAST MISSOULA TO
  BEARMOUTH

&&

$$

MTZ001-251900-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120125T1900Z/
KOOTENAI/CABINET REGION-
730 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY.

* IMPACTS/TIMING: A WINTRY MIX OF RAIN...SNOW...AND FREEZING RAIN
  ARE EXPECTED TO CONTINUE THROUGH THIS MORNING. ROADS CONDITIONS
  WILL REMAIN SLICK MAKING TRAVEL HAZARDOUS.

* SNOW ACCUMULATIONS: LESS THAN ONE INCH. SNOW WILL MIX WITH RAIN
  AND FREEZING RAIN IN SOME LOCATIONS. ICE ACCUMULATIONS ARE
  EXPECTED TO BE LIGHT BUT ENOUGH TO PUT A THIN GLAZE ON ROAD
  SURFACES.

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH
  AT TIMES.

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 2 KALISPELL TO LIBBY...
  HIGHWAY 37 EUREKA TO LIBBY...HIGHWAY 56 BULL LAKE ROAD...
  HIGHWAY 93 EUREKA TO WHITEFISH

&&

$$

MTZ003-251900-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120125T1900Z/
FLATHEAD/MISSION VALLEYS-
730 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY.

* IMPACTS/TIMING: LIGHT RAIN THIS MORNING WILL COMBINE WITH
  SURFACE TEMPERATURES REMAINING BELOW FREEZING...CREATING A GLAZE
  OF ICE ON PAVED SURFACES. ROADS WILL BECOME SLICK...MAKING
  TRAVEL HAZARDOUS. 

* SNOW AND ICE ACCUMULATIONS: THE DEVELOPMENT OF A LIGHT GLAZE 
  IS ANTICIPATED ON COLD...PAVED SURFACES. THE ACCUMULATION WILL 
  BE GENERALLY LESS THAN ONE TENTH OF AN INCH IN THICKNESS.

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH
  AT TIMES. 

* LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY...
  MISSION VALLEY...POLSON

&&

$$

IDZ010-252230-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
EASTERN LEMHI COUNTY-
730 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING ABOVE 4500 FEET...

A WINTER WEATHER ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
6 PM MST THIS EVENING. 

* IMPACTS/TIMING: TRAVEL OVER LOST TRAIL AND BANNOCK PASS WILL
  CONTINUE TO BE SIGNIFICANTLY AFFECTED BY ACCUMULATING SNOW
  THROUGH MUCH OF THE DAY. VISIBILITY WILL ALSO BE REDUCED AT
  TIMES DUE TO SNOW AND BLOWING SNOW. GILMORE SUMMIT WILL CONTINUE
  TO HAVE GUSTY WINDS AND BLOWING SNOW THAT WILL REDUCE VISIBILITY
  AND CREATE HAZARDOUS ROAD CONDITIONS.

* SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 5 INCHES OF NEW SNOW ARE
  EXPECTED TODAY OVER LOST TRAIL AND BANNOCK PASS.

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH
  ESPECIALLY OVER GILMORE SUMMIT.

* LOCATIONS IMPACTED INCLUDE...BANNOCK PASS...HIGHWAY 28 TENDOY TO
  LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO GIBBONSVILLE... LEMHI
  PASS

&&

$$

MTZ002-252230-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
WEST GLACIER REGION-
730 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR MARIAS PASS...

A WINTER WEATHER ADVISORY FOR MARIAS PASS REMAINS IN EFFECT UNTIL
6 PM MST THIS EVENING. 

* IMPACTS/TIMING: VISIBILITY WILL CONTINUE TO BE REDUCED AT 
  TIMES THROUGH THIS AFTERNOON DUE TO SNOW AND BLOWING SNOW. 
  LOWER ELEVATIONS WILL SEE A MIX OF RAIN AND FREEZING RAIN 
  WHICH COULD MAKE SOME ROADWAYS SLICK. 

* SNOW AND ICE ACCUMULATIONS: 4 TO 8 INCHES OF NEW SNOW
  ACCUMULATION WITH CONSIDERABLE BLOWING AND DRIFTING OVER MARIAS
  PASS. RAIN AND FREEZING RAIN WILL IMPACT THE LOWER ELEVATIONS
  THIS MORNING WITH GENERALLY LESS THAN ONE TENTH OF AN INCH ICE
  ACCUMULATION. THIS AFTERNOON THE LOWER ELEVATIONS COULD RECEIVE
  AN ADDITIONAL 1 TO 2 INCHES OF SNOW.

&&

$$

MTZ004-252230-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
LOWER CLARK FORK REGION-
730 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR I-90 LOOKOUT PASS TO HAUGAN...

A WINTER WEATHER ADVISORY FOR I-90 LOOKOUT PASS TO HAUGAN REMAINS
IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* IMPACTS/TIMING: TRAVEL ALONG I-90 FROM HAUGAN TO LOOKOUT PASS
  WILL CONTINUE TO BE SEVERELY IMPACTED DUE TO SNOW AND BLOWING
  SNOW. IN THE VALLEY LOCATIONS...A WINTRY MIX OF LIGHT SNOW AND
  FREEZING RAIN...CAUSING ROADS TO BE VERY SLICK WITH BLACK ICE.

* SNOW ACCUMULATIONS: 8 TO 10 INCHES OF NEW SNOW ACCUMULATION WITH
  CONSIDERABLE BLOWING AND DRIFTING. VALLEY LOCATIONS CAN EXPECT UP TO AN
  INCH OF SNOW. ICE ACCUMULATIONS ARE EXPECTED TO BE LIGHT BUT
  ENOUGH TO PUT A GLAZE ON ROAD SURFACES AND PROMOTE THE POTENTIAL
  DEVELOPMENT OF BLACK ICE. 

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH
  AT TIMES.

&&

$$

MTZ006-252230-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
730 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR LOST TRAIL PASS...

A WINTER WEATHER ADVISORY FOR LOST TRAIL AND LOLO PASS PASS
REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING.

* IMPACTS/TIMING: TRAVEL OVER LOST TRAIL AND LOLO PASSES WILL
  CONTINUE TO BE SIGNIFICANTLY AFFECTED BY ACCUMULATING SNOW.
  VISIBILITY WILL ALSO BE REDUCED AT TIMES DUE TO SNOW AND BLOWING
  SNOW.

* SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 5 INCHES OF NEW SNOW.

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 93 SULA TO LOST TRAIL
  PASS...LOLO PASS

&&

$$
130 
WWUS45 KMSO 251557
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
857 AM MST WED JAN 25 2012

MTZ005-251700-
/O.CAN.KMSO.ZR.Y.0002.000000T0000Z-120125T1600Z/
MISSOULA/BITTERROOT VALLEYS-
857 AM MST WED JAN 25 2012

...FREEZING RAIN ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE
FREEZING RAIN ADVISORY. 

RAIN WILL CONTINUE THROUGH THIS MORNING BUT MAIN ROADWAYS HAVE
WARMED ENOUGH TO KEEP ICE FROM FORMING. SIDE AND UNMAINTAINED
ROADWAYS WILL REMAIN SLICK AND MAY CONTINUE TO FORM ICE THROUGH
THIS MORNING. 

$$

IDZ006-260000-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
SOUTHERN CLEARWATER MOUNTAINS-
757 AM PST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON. 

* IMPACTS/TIMING: TRAVEL CONDITIONS WILL CONTINUE TO BE AFFECTED 
  BY SNOW AND BLOWING SNOW WITH RESULTANT REDUCTIONS IN 
  VISIBILITY FOR ROADS ABOVE 3000 FEET. 

* SNOW ACCUMULATIONS: 5 TO 10 INCHES OF NEW SNOW ACCUMULATION 
  WITH CONSIDERABLE BLOWING AND DRIFTING. 

* LOCATIONS IMPACTED INCLUDE...DIXIE...ELK CITY...HIGHWAY 12 
  LOWELL TO LOLO PASS

$$

MTZ043-260000-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0000Z/
POTOMAC/SEELEY LAKE REGION-
857 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* IMPACTS/TIMING: A HAZARDOUS WINTRY MIX OF PRECIPITATION WILL
  CONTINUE THROUGH MUCH OF THE DAY AS COLD AIR REMAINS TRAPPED IN
  THE VALLEYS OF THE POTOMAC/SEELEY LAKE REGION. BLACK ICE AND ICE
  ACCUMULATION ARE EXPECTED ON MANY PAVED SURFACES. THE ADDITION
  OF LIGHT SNOWFALL WILL ONLY FURTHER ACCENTUATE THE POTENTIAL FOR
  HAZARDOUS TRAVEL TODAY.

* SNOW ACCUMULATIONS: 2 TO 4 INCHES OF ADDITIONAL SNOWFALL WITH
  AROUND 6 INCHES EXPECTED IN THE MOUNTAINS. HOWEVER...SNOW HAS
  MIXED WITH RAIN AND FREEZING RAIN AND CREATING TREACHEROUS
  ROADWAYS...ESPECIALLY ON I-90.

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 
  MPH AT TIMES. 

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 200 BONNER TO GREENOUGH...
   HIGHWAY 83 SEELEY LAKE TO CONDON...I-90 EAST MISSOULA TO 
  BEARMOUTH

$$

MTZ001-251900-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120125T1900Z/
KOOTENAI/CABINET REGION-
857 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY.

* IMPACTS/TIMING: A WINTRY MIX OF RAIN...SNOW...AND FREEZING 
  RAIN ARE EXPECTED TO CONTINUE THROUGH THIS MORNING. ROADS 
  CONDITIONS WILL REMAIN SLICK MAKING TRAVEL HAZARDOUS. 

* SNOW ACCUMULATIONS: LESS THAN ONE INCH. SNOW WILL MIX WITH 
  RAIN AND FREEZING RAIN IN SOME LOCATIONS. ICE ACCUMULATIONS 
  ARE EXPECTED TO BE LIGHT BUT ENOUGH TO PUT A THIN GLAZE ON 
  ROAD SURFACES. 

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 
  MPH AT TIMES. 

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 2 KALISPELL TO LIBBY... 
  HIGHWAY 37 EUREKA TO LIBBY...HIGHWAY 56 BULL LAKE ROAD...
  HIGHWAY 93 EUREKA TO WHITEFISH

$$

MTZ003-251900-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120125T1900Z/
FLATHEAD/MISSION VALLEYS-
857 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY.

* IMPACTS/TIMING: LIGHT RAIN THIS MORNING WILL COMBINE WITH 
  SURFACE TEMPERATURES REMAINING BELOW FREEZING...CREATING A 
  GLAZE OF ICE ON PAVED SURFACES. ROADS WILL BECOME SLICK...
  MAKING TRAVEL HAZARDOUS. 

* SNOW AND ICE ACCUMULATIONS: THE DEVELOPMENT OF A LIGHT GLAZE 
  IS ANTICIPATED ON COLD...PAVED SURFACES. THE ACCUMULATION WILL 
  BE GENERALLY LESS THAN ONE TENTH OF AN INCH IN THICKNESS. 

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 
  MPH AT TIMES. 

* LOCATIONS IMPACTED INCLUDE...FLATHEAD LAKE...FLATHEAD VALLEY...
   MISSION VALLEY...POLSON

$$

IDZ010-260000-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
EASTERN LEMHI COUNTY-
857 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING ABOVE 4500 FEET...

A WINTER WEATHER ADVISORY ABOVE 4500 FEET REMAINS IN EFFECT UNTIL
6 PM MST THIS EVENING. 

* IMPACTS/TIMING: TRAVEL OVER LOST TRAIL AND BANNOCK PASS WILL 
  CONTINUE TO BE SIGNIFICANTLY AFFECTED BY ACCUMULATING SNOW 
  THROUGH MUCH OF THE DAY. VISIBILITY WILL ALSO BE REDUCED AT 
  TIMES DUE TO SNOW AND BLOWING SNOW. GILMORE SUMMIT WILL 
  CONTINUE TO HAVE GUSTY WINDS AND BLOWING SNOW THAT WILL REDUCE 
  VISIBILITY AND CREATE HAZARDOUS ROAD CONDITIONS. 

* SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 5 INCHES OF NEW SNOW 
  ARE EXPECTED TODAY OVER LOST TRAIL AND BANNOCK PASS. 

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 
  MPH ESPECIALLY OVER GILMORE SUMMIT. 

* LOCATIONS IMPACTED INCLUDE...BANNOCK PASS...HIGHWAY 28 TENDOY 
  TO LONE PINE...HIGHWAY 93 LOST TRAIL PASS TO GIBBONSVILLE...
  LEMHI PASS

$$

MTZ002-260000-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
WEST GLACIER REGION-
857 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR MARIAS PASS...

A WINTER WEATHER ADVISORY FOR MARIAS PASS REMAINS IN EFFECT UNTIL
6 PM MST THIS EVENING. 

* IMPACTS/TIMING: VISIBILITY WILL CONTINUE TO BE REDUCED AT TIMES
  THROUGH THIS AFTERNOON DUE TO SNOW AND BLOWING SNOW. LOWER
  ELEVATIONS WILL SEE A MIX OF SNOW...RAIN AND FREEZING RAIN WHICH
  COULD MAKE SOME ROADWAYS SLICK.

* SNOW AND ICE ACCUMULATIONS: 4 TO 8 INCHES OF NEW SNOW 
  ACCUMULATION WITH CONSIDERABLE BLOWING AND DRIFTING OVER 
  MARIAS PASS. RAIN AND FREEZING RAIN WILL IMPACT THE LOWER 
  ELEVATIONS THIS MORNING WITH GENERALLY LESS THAN ONE TENTH OF 
  AN INCH ICE ACCUMULATION. THIS AFTERNOON THE LOWER ELEVATIONS 
  COULD RECEIVE AN ADDITIONAL 1 TO 2 INCHES OF SNOW. 

* WIND SPEEDS: 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

&&

$$

MTZ004-260000-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
LOWER CLARK FORK REGION-
857 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR I-90 LOOKOUT PASS TO HAUGAN...

A WINTER WEATHER ADVISORY FOR I-90 LOOKOUT PASS TO HAUGAN REMAINS
IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* IMPACTS/TIMING: TRAVEL ALONG I-90 FROM HAUGAN TO LOOKOUT PASS 
  WILL CONTINUE TO BE SEVERELY IMPACTED DUE TO SNOW AND BLOWING 
  SNOW. IN THE VALLEY LOCATIONS...A WINTRY MIX OF LIGHT SNOW AND 
  FREEZING RAIN...CAUSING ROADS TO BE VERY SLICK WITH BLACK ICE. 

* SNOW ACCUMULATIONS: 8 TO 10 INCHES OF NEW SNOW ACCUMULATION 
  WITH CONSIDERABLE BLOWING AND DRIFTING. VALLEY LOCATIONS CAN 
  EXPECT UP TO AN INCH OF SNOW. ICE ACCUMULATIONS ARE EXPECTED 
  TO BE LIGHT BUT ENOUGH TO PUT A GLAZE ON ROAD SURFACES AND 
  PROMOTE THE POTENTIAL DEVELOPMENT OF BLACK ICE. 

* WIND SPEEDS: WEST-SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 
  MPH AT TIMES. 

&&

$$

MTZ006-260000-
/O.CON.KMSO.WW.Y.0010.000000T0000Z-120126T0100Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
857 AM MST WED JAN 25 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING FOR LOST TRAIL PASS...

A WINTER WEATHER ADVISORY FOR LOLO AND LOST TRAIL PASS REMAINS IN
EFFECT UNTIL 6 PM MST THIS EVENING.

* IMPACTS/TIMING: TRAVEL OVER LOST TRAIL AND LOLO PASSES WILL 
  CONTINUE TO BE SIGNIFICANTLY AFFECTED BY ACCUMULATING SNOW. 
  VISIBILITY WILL ALSO BE REDUCED AT TIMES DUE TO SNOW AND 
  BLOWING SNOW. 

* SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 5 INCHES OF NEW SNOW.

* LOCATIONS IMPACTED INCLUDE...HIGHWAY 93 SULA TO LOST TRAIL 
  PASS...LOLO PASS

$$

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this freezing rain advisory went out at Jan 24, 10:39 PM MST, 5 hours 35 minutes earlier.

Area forecast discussion, Jan 24, 10:39 PM MST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
1039 PM MST TUE JAN 24 2012

.UPDATE...ADDED ADVISORY FOR WINDS IN GRANGEVILLE AND AN ADVISORY
FOR SNOW AND FREEZING RAIN IN THE FLATHEAD AND MISSION VALLEYS.

&&

.DISCUSSION...RADAR AND REPORTS INDICATE AREAS OF HEAVY SNOW...AND
SHOWERS ARE INTENSIFYING ON RADAR AS THEY MOVE INTO THE NORTHERN
ROCKIES. AS A RESULT...ADDED AN ADVISORY FOR THE FLATHEAD AND
MISSION VALLEYS. ALSO ADJUSTED THE WORDING FOR THE MARIAS PASS AND
GLACIER NATIONAL PARK ADVISORY TO INDICATE SNOW AND FREEZING RAIN
IMPACTS AT LOWER ELEVATIONS.

WINDS HAVE INCREASED IN THE VICINITY OF GRANGEVILLE ENOUGH TO
WARRANT AN ADVISORY. WIND WILL LIKELY CONTINUE UNTIL THE FRONTAL
PASSAGE IN THE MORNING...THEN IT WILL DECREASE BUT REMAIN GUSTY
THROUGH THE DAY.

&&

.AVIATION...CLOUD COVER WILL CONTINUE TO INCREASE AND LOWER THROUGH
IDAHO AND WESTERN MONTANA. PRECIPITATION HAS BEGUN ACROSS
NORTHWEST MONTANA AND IN NORTH CENTRAL IDAHO THIS EVENING AND WILL
CONTINUE TO SPREAD EASTWARD OVER NIGHT. OBSERVATIONS TO THE WEST
IN WASHINGTON AND OREGON HAVE SHOWN A MIXED ARRAY OF PRECIPITATION
TYPES INCLUDING SNOW...RAIN AND FREEZING RAIN. AS WARMER AIR MOVES
IN ALOFT TONIGHT...POCKETS OF FREEZING RAIN WILL LIKELY DEVELOP.
AIRFIELDS KMSO AND KGPI ARE STILL IN DANGER OF SEEING FREEZING
RAIN BETWEEN 25/0500Z AND 25/1200Z HOWEVER DOWNSLOPING EFFECTS ARE
EXPECTED TO SEVERELY LIMIT THE AMOUNT OF PRECIPITATION THAT CAN
MAKE IT TO THE VALLEY FLOOR. AVIATORS REGION WIDE SHOULD BE
PREPARED FOR LOWERED CEILINGS AND PERIODS OF MIXED PRECIPITATION
THROUGHOUT THE REGION LATE THIS EVENING AND INTO WEDNESDAY
AFTERNOON.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...     WINTER WEATHER ADVISORY UNTIL NOON MST WEDNESDAY
     FLATHEAD/MISSION VALLEYS.

     WINTER WEATHER ADVISORY UNTIL 6 PM MST WEDNESDAY FOR MARIAS PASS.

     WINTER WEATHER ADVISORY UNTIL NOON MST WEDNESDAY
     KOOTENAI/CABINET REGION.

     WINTER WEATHER ADVISORY UNTIL 6 PM MST WEDNESDAY FOR LOST TRAIL
     PASS.

     WIND ADVISORY FROM 5 AM TO 5 PM MST WEDNESDAY BUTTE/BLACKFOOT
     REGION.

     WINTER WEATHER ADVISORY UNTIL 6 PM MST WEDNESDAY FOR I-90
     LOOKOUT PASS TO HAUGAN.

ID...WIND ADVISORY UNTIL 4 AM PST WEDNESDAY FOR GRANGEVILLE AND
     VICINITY.

     WINTER WEATHER ADVISORY UNTIL 5 PM PST WEDNESDAY SOUTHERN
     CLEARWATER MOUNTAINS.

     WIND ADVISORY UNTIL 4 AM PST WEDNESDAY LOWER HELLS CANYON/SALMON
     RIVER REGION.

     WINTER WEATHER ADVISORY UNTIL 6 PM MST WEDNESDAY FOR LOST TRAIL
     PASS.

&&

SHORT TERM...LEACH/PALLISTER
LONG TERM....ZUMPFE
AVIATION...LEACH/PALLISTER

Nearby

Freezing Rain Advisories in Montana, 2012Every freezing rain advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.